U.S. doctors online nowAsk doctors free
CA
A 27-year-old male asked:

What to do if antipsychotics make it so i can't squat bend or stoop very well. they cause leg shaking and joint hurt can't take weight in elbows also?

2 doctor answers5 doctors weighed in
Dr. Sonia Rente
Psychiatry 42 years experience
Orientation: They is a very unpleasant side effect of antipsychotic. You should contact your Psychiatry or go to ER for evaluation and treatment.There is a solution for those symptoms. Be calm it will resolve shortly.
Dr. Patricia Foster
Psychiatry 44 years experience
See doctor: You are likely having side effects from an antipsychotic med that should be evaluated without delay by a psychiatrist. Antipsychotic meds should be used for serious psychiatric disorders only. Medication for side effects may help; but be sure to be seen in person at urgent care if you can't reach prescribing doctor right away. I hope this helps and you feel better soon.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.